# SDR ZZDA2010452

- Difficulty date: September 23, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N311AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN, STA 480 TO 500, LONG L18L, DENTED.  ACCOMPLISHED FUSELAGE SKIN DOUBLER REPAIR PER B717 SRM 53-00-01 FIG 201 REPAIR 3 AND EA 37-53-02796IR.
